# SDR USAABB02182

- Difficulty date: October 20, 2002
- Submitted: November 27, 2002
- Operation: Air carrier
- Aircraft: N651US
- Make and model: Boeing 767-2B7
- Aircraft serial: 24764
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 101651303
- Condition: Malfunctioned
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - DURING THE ANNUAL SLIDE OPERATIONAL CHECK OF THE L1 DOOR, THE SLIDE INFLATED BUT DEPLOYED IN A CROOKED MANNER.  MAINTENANCE PERSONNEL STATED THE THE VELCRO ON THE LEFT SIDE OF THE SLIDE DID NOT RELEASE PROPERLY, FORCING THE SLIDE TO CANT TO THE RIGHT SIDE.  MAINTENANCE REPLACED THE SLIDE.  TWO MORE SLIDES WILL BE PROGRAMMED FOR OPERATIONAL CHECKS TO DETERMINE IF A FLEET-WIDE PROBLEM EXISTS.  (M)
